Jump to content
IGNORED

Statin Drug Experience


Recommended Posts

Saw one the other day for an Asthma medication...may cause shortness of breath!!
There's an asthma med if you take it, it can cause shortness of breath, and worse, kill you. I was on it. I asked the doc abt it. She said the disclaimer was done because it primarily affects African Americans. I said but I have a family history of lung disease and heart disease...shouldn't I worry? Nope. I still quit it.

 

Sent from my SM-T350 using Tapatalk

Link to post
Share on other sites

I was on statins for about three months. One day got dizzy while setting the anchor on the bow of the sailboat. Had to drop to me knee and hold on to the bow pulpit. From that day forward, I haven't touched them.

It's one thing to get up in the morning and bounce off the walls while walking down the hall, whole nother issue getting faint on the boat!

Link to post
Share on other sites
I was on statins for about three months. One day got dizzy while setting the anchor on the bow of the sailboat. Had to drop to me knee and hold on to the bow pulpit. From that day forward, I haven't touched them.

It's one thing to get up in the morning and bounce off the walls while walking down the hall, whole nother issue getting faint on the boat!

I've been on atorvastatin for years. I have leg issues and vertigo issues.

Today was my first day of not taking one. Hope this helps ...

One day at a time....

Link to post
Share on other sites

It takes a month to get the statins out of your system. And maybe longer for one's body to reverse what they've done to you. At least for me, it took a while.

Edited by RandyR
Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...